# SDR R61A2021120901002

- Difficulty date: November 20, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 46,081 hours, 28,829 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bracket
- Part number: 17008185001
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AT DRAIN MAST SUPPORT BRKT AT FR 17, BETWEEN STGR 26R & STRG 27R. R&R DRAIN MAST SUPPORT BRKT IAW SRM 51-41-01 & 51-41-02.
